Hi..I know 5ASA (and other UC meds can cause a rise in liver enzymes..and maybe the cholesterol in conjunction.
If your cholesterol isn't extremely high, it might just be the meds.
Food changes or certain supplements might help. Niacin is one supplement that has been suggested for cholesterol..maybe that could be of help for you.
What has your doc suggested?
*Heather*Status:mini flare June 23* 6asacol daily+ Salofalk (tapered every 3rd night)
~diagnosed January 1989 UC (proctosigmoiditis)
~5ASA: Asacol + Salofalk enemas (increase for flares tapered to maintenance)
~Bentylol (dicyclomine) 20mg as needed
~Probiotic 2 (Natural Factors Protec) + 1 (Primadophilus Reuteri) at bedtime
~Natural Factors Multi Digestive Enzymes with supper
~Ranitidine,Pariet (reflux) Effexor XR 75mg; Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!